MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. CUTICERIN 7.5X7.5CM CTN 10; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. CUTICERIN 7.5X7.5CM CTN 10; TAPE AND BANDAGE, ADHESIVE
Model Number 66045562
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product is missing the expiration date and lot number, the part where this information normally is, is blank.No patient involved.
 
Additional Manufacturer Narrative
The device, intended to be used in treatment, has been returned and evaluated.The returned carton confirmed that the expiration and lot details were missing, establishing a relationship with the reported event.The root cause remains undetermined.Further information requests for the lot number, contained on the inner pouches was not provided.Probable cause includes missed quality check, or a packaging printing error.A review of the associated batch manufacturing records could not be carried out as no batch/lot number was provided.A complaint history review found this to be an isolated event, at this time no further action is required.Smith + nephew will continue to monitor for any adverse trends relating to the reported allegation.

Brand Name
CUTICERIN 7.5X7.5CM CTN 10
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key10810312
Report Number8043484-2020-03787
Device Sequence Number4011820
Product Code KGX
UDI-Device Identifier05000223450182
UDI-Public05000223450182
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66045562
Device Catalogue Number66045562
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2021
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1